Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain while urination. Blood in urine. Pain in the lower abdomen. Taken paracetamol. What else to do?

It started to hurt when I urinated about 3/4 days ago, I took cystitus medication and this has not helped. Yesterday I noticed blood in my urine , Its a pale pinky coloured. It hurts where I d pee from most of the time (last 2 days) when I sit down this can alleviate the discomfort slightly. But today and last night I have had a horrible pain in my abdomen , on the left hand side above my hip bone and right through to the back. It feels like a mouse wriggling around in a tight spot. It really hurts. I have just taken paracetemol as I have been up all night and hope this will allow me to sleep. what is this? and what can i do?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You have urinary symptoms for last 3 days it could be due to renal colic because pain is severe and associated with blood in urine (Hematuria) ,
There is strong possibility that there may be a stone in urinary passage most likely in ureter.
Usually it gets infection also and trauma of stone causes blood in urine .
Anal gesic and antispasmodic will give some comfort but if pain is severe more potent analgesic needs to be given and for this you have to go to hospital.
A Surgeon may be consulted in this regard get a CBC,Urine R&M, Ultrasonography of abdomen, will confirm or give exact diagnosis and then it can be treated with appropriate antibiotics and drugs.
Take care
Good Luck
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor